# SDR IPXA2018031527500

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 23,883 hours, 15,866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING TAXI OUT,  A FIRE WARNING CAME ILLUMINATED FOR RT ENGINE.  BOTH FIRE BOTTLES DEPLOYED AND FIRE INDICATION REMAINED.   ARFF VERIFIED NO FIRE.  INSTALLED A NEW AFLOTS PANEL IAW MM 26-11-02-024-001,  TESTED OK.   REPLACED AFOLTS LP2 CARD & RT ENGINE LOOP 2 CARD IAW 26-10-01.
